# SDR SWAA001742

- Difficulty date: September 14, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N330SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23694
- Aircraft time: 41,715 hours, 40,826 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C22527
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT  HORIZ STAB LOWER SKIN CRACKED, STA 128 ABOVE REAR SPAR.  REPAIRED SKIN PER SRM.
